# SDR SWAA2019100837664

- Difficulty date: September 30, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,906 hours, 24,036 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6536U20
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER NR 4 BEAM CRACKED AT UPPER FASTENER HOLE FILLET AREA.      R & R NR 4 BEAM IAW DWG.
